# SDR FDEA201606011776

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 47, -Y450 - Y0, UNDER FLOOR ONE EACH WEB CRACKED.  THE CRACK LENGTH WAS 0.91", LONGER THAN 0.787", OUT OF REPAIR LIMIT IAW SRM 53-15-15, PARA 5A.  REPLACED THE WEB IAW SRM 51-40-21, LOCATION: MAIN DECK FRAME 47-Y450 TO Y0 UNDERFLOOR.
